Advil Fever Infants Drops, White Grape Flavor - 0.5 Oz / Expiry August 30, 2023

$5.25 5.25

Qty

  • Advil Liquid Pain Reliever and Baby Fever Reducer, Infant Ibuprofen Dye Free Pain Relief and Fever Medicine
  • Liquid ibuprofen is an effective kids fever reducer and pain medicine that provides relief for up to 8 hours
  • Children's Advil controls fever longer than Children's Tylenol; nothing has been proven to reduce fever faster or longer
  • Liquid pain reliever baby medicine relieves minor aches and pains due to the common cold or teething
  • Infant Advil with a pleasant white grape flavor and a dye-free formulation that won't stain washables
  • Baby fever medicine for ages 6 to 23 months
  • Give appropriate weight-based dose of this baby pain reliever every 6 to 8 hours as needed for symptoms


Nothing fights fever faster or longer(1) than Infants' Advil. In just one dose, this baby fever reducer and liquid pain reliever reduces fever and relieves minor aches and pains due to the common cold, flu, headaches, toothaches and sore throat. Formulated for children ages 6 to 23 months, this infant ibuprofen dye free pain relief medicine contains ibuprofen 50mg per 1.25 mL, a pain medication that also controls fever. Just one dose of Advil infant fever reducer lasts up to eight hours for long lasting symptom relief. Advil liquid ibuprofen infant pain medicine and fever medicine comes in a pleasant white grape flavor, and it's dye free and won't stain your washables in case of drips or dribbles. Each package of baby ibuprofen includes a syringe to help ensure precise dosing and make administration easy. Count on Advil infants drops - the simpler way to give your baby fast fever relief. (1) Among non-prescription analgesics.

Orders are processed within 1 business day.
Standard delivery ships in 1-5 business days.
All orders over $49 ship free.
There is a $4.99 flat rate shipping fee for orders weighing under 13 ounces and a $7.99 flat rate shipping fee for all orders weighing more than 13 ounces.